# SDR HEEA078257

- Difficulty date: March 13, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7800 · Engine Exhaust System
- Part: Tube
- Part number: 212061117001
- Condition: Worn
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST TUBE BEARINGS WORN.
